On relative real holomorphy rings.
Manuscripta mathematica, Tome 63 (1989) no. 3, pp. 303-316
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1989__63_3_155383,
author = {W. Kucharz and M.A. Buchner},
title = {On relative real holomorphy rings.},
journal = {Manuscripta mathematica},
pages = {303--316},
year = {1989},
volume = {63},
number = {3},
zbl = {0682.12019},
url = {http://geodesic.mathdoc.fr/item/MM2_1989__63_3_155383/}
}
W. Kucharz; M.A. Buchner. On relative real holomorphy rings.. Manuscripta mathematica, Tome 63 (1989) no. 3, pp. 303-316. http://geodesic.mathdoc.fr/item/MM2_1989__63_3_155383/